`a`
Evolution Equations and Control Theory (EECT)
 

A remark on Littman's method of boundary controllability

Pages: 621 - 630, Volume 2, Issue 4, December 2013      doi:10.3934/eect.2013.2.621

 
       Abstract        References        Full Text (337.3K)       Related Articles       

Matthias Eller - Department of Mathematics, Georgetown University, Washington, DC 20057, United States (email)

Abstract: We extend the method of exact boundary controllability of strictly hyperbolic equations developed by W. Littman [22,23] to a large class of hyperbolic systems with constant coefficients. Our approach is based on the knowledge of the singularities of the fundamental solution of hyperbolic operators.

Keywords:  Hyperbolic systems, boundary control, multiple characteristics, singularities of fundamental solutions.
Mathematics Subject Classification:  Primary: 35Q93; Secondary: 53L99.

Received: December 2012;      Revised: June 2013;      Available Online: November 2013.

 References